# SDR ASAA0210006

- Difficulty date: January 8, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65458001121
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND SKIN PANEL AT BS 259-360, STRINGER 28R-29R DAMAGED.  REPAIRED PER EA.  (M)
